XL-3 Cold Medicine

XL-3 Cold Medicine

$10.99
{{option.name}}: {{selected_options[option.position]}}
{{value_obj.value}}

XL-3 for fast and strong relief of: minor aches and pains, headaches, nasal congestion, sinus congestion & pressure, runny nose, sneezing. Contains Acetaminophen 325mg, Chlorpheniramine Maleate 2mg, Phenylephrine Hydrochloride 5mg 20 Tablets  Suggested Use: Do Not Use More than Directed.  Do not take more than 12 tablets in 24 hours.Adults and children 12 years of age and older: take 2 tablets every 6 hours.Children under 12 years: Do not use this product Safety Information: Do not take more than Recommended Dose. Keep Away from small children. Keep in a safe temperature. Avoid leaving in extreme temperatures (Too Hot/Too Cold). Safest temperature is room temperature, generally 70° F This statement has not been evaluated by the Food and Drug Administration.  This Product is not intended to diagnose, treat, cure or prevent any disease

Show More Show Less